Evolution in Bayesian games II : stability of purified equilibria
No abstract is available for this item.
|Date of creation:||2003|
|Date of revision:|
|Contact details of provider:|| Postal: |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Binmore, Ken & Samuelson, Larry, 2001. "Evolution and Mixed Strategies," Games and Economic Behavior, Elsevier, vol. 34(2), pages 200-226, February.
- Gilboa, Itzhak & Matsui, Akihiko, 1991.
"Social Stability and Equilibrium,"
Econometric Society, vol. 59(3), pages 859-67, May.
- Josef Hofbauer & Ed Hopkins, 2004.
"Learning in Perturbed Asymmetric Games,"
ESE Discussion Papers
53, Edinburgh School of Economics, University of Edinburgh.
- Jorgen W. Weibull, 1997. "Evolutionary Game Theory," MIT Press Books, The MIT Press, edition 1, volume 1, number 0262731215, June.
- Glenn Ellison & Drew Fudenberg, 1998.
"Learning Purified Mixed Equilibria,"
Harvard Institute of Economic Research Working Papers
1817, Harvard - Institute of Economic Research.
- Hopkins, Ed, 1999.
"A Note on Best Response Dynamics,"
Games and Economic Behavior,
Elsevier, vol. 29(1-2), pages 138-150, October.
- Sandholm, William H., 2001. "Potential Games with Continuous Player Sets," Journal of Economic Theory, Elsevier, vol. 97(1), pages 81-108, March.
- Monderer, Dov & Shapley, Lloyd S., 1996. "Potential Games," Games and Economic Behavior, Elsevier, vol. 14(1), pages 124-143, May.
- Fudenberg, Drew & Levine, David, 1998.
"Learning in games,"
European Economic Review,
Elsevier, vol. 42(3-5), pages 631-639, May.
- Ely, Jeffrey C. & Sandholm, William H., 2005. "Evolution in Bayesian games I: Theory," Games and Economic Behavior, Elsevier, vol. 53(1), pages 83-109, October.
- Fudenberg, D. & Kreps, D.M., 1992.
"Learning Mixed Equilibria,"
92-13, Massachusetts Institute of Technology (MIT), Department of Economics.
- Josef Hofbauer & William H. Sandholm, 2002. "On the Global Convergence of Stochastic Fictitious Play," Econometrica, Econometric Society, vol. 70(6), pages 2265-2294, November.
When requesting a correction, please mention this item's handle: RePEc:att:wimass:200321. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ailsenne Sumwalt)
If references are entirely missing, you can add them using this form.